# SDR VNAA0505003

- Difficulty date: May 19, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 814 hours, 771 cycles
- Engine: Ge CF348C1
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE FLEX SETTING ON THE NR 1 ENGINE WAS LOST.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE FLEX SYSTEM WAS OPERATIONALLY CHECKED IAW CRJ 700 AMM 71-00-00-710-803-A01.  THE SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
